# SDR AALA20160324013

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 65,794 hours, 32,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FUSELAGE SKIN CRACKED AT STATION 1485, ALONG CANT RIVET LINE JUST AFT OF RT T/R ACCUMULATOR ACCESS DOOR.  ACCOMPLISHED SKIN REPAIR IAW SRM 53-01-00-001.
